# SDR CALA2025071706654

- Difficulty date: July 9, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE MAIN SILL WEB POSSIBLE CORROSION BETWEEN BS 794 & 847.   R & R LOWER MAIN SILL WEB ON AFT CARGO IAW  SRM 51-40-02-0G-0, SRM 51- 40-05-0G-0, SRM 51-40-08-0G-0, AMM 51-21-41-370-802, AMM 51-2 1-72-370-804, DWG 146A 8340 REV A, & DWG 146A8123 REV C.
